Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 161436, 9 pages
http://dx.doi.org/10.1155/2012/161436
Research Article

Some Properties of Certain Integral Operators on New Subclasses of Analytic Functions with Complex Order

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 15 July 2012; Accepted 15 September 2012

Academic Editor: Roberto Natalini

Copyright © 2012 Aabed Mohammed and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define new subclasses of -valent meromorphic functions with complex order. We prove some properties for certain integral operators on these subclasses.

1. Introduction

Let be the open unit disc in the complex plane , , the punctured open unit disk. Let denote the class of meromorphic functions of the form which are analytic and -valent in .

For , we obtain the class of meromorphic functions .

We say that a function is the meromorphic -valent starlike of order and belongs to the class , if it satisfies the inequality A function is the meromorphic -valent convex function of order , if satisfies the following inequality: and we denote this class by .

Many important properties and characteristics of various interesting subclasses of the class of meromorphically -valent functions were investigated extensively by (among others) Uralegaddi and Somanatha [1, 2], Liu and Srivastava [3, 4], Mogra [5, 6], Srivastava et a1. [7], Aouf et al. [8, 9], Joshi and Srivastava [10], Owa et a1. [11], and Kulkarni et al. [12].

Now, for , we define the following new subclasses.

Definition 1.1. Let a function be analytic in . Then is in the class if it satisfies the inequality where

Definition 1.2. Let a function be analytic in . Then is in the class if it satisfies the inequality where

Definition 1.3. Let a function be analytic in . Then is in the class if it satisfies the inequality where

For in Definitions 1.1, 1.2, and 1.3, we obtain the following new subclasses of meromorphic functions .

Definition 1.4. Let a function be analytic in . Then is in the class if it satisfies the inequality where

Definition 1.5. Let a function   be analytic in . Then is in the class if it satisfies the inequality where For in Definition 1.5, we obtain , the class of meromorphic function, introduced and studied by Wang et al. [1315] (see [1618]).

Definition 1.6. Let a function   be analytic in . Then is in the class if it satisfies the inequality where Most recently, Mohammed and Darus [19] introduced the following two general integral operators of -valent meromorphic functions : where For in (1.16) and (1.17), respectively, we obtain the general integral operators and , introduced by the authors in [16, 20].

2. Main Results

In this section, considering the above new subclasses we obtain for the integral operators and some sufficient conditions for a family of functions to be in the the above new subclasses.

Theorem 2.1. Let . If , then where

Proof. A differentiation of which is defined in (1.16), we get Then from , we obtain By multiplying (2.4) with yield, That is equivalent to Equivalently, the above can be written as Taking the real part of both terms of (2.7), we have Sine , we get That is, Then This completes the proof.

Theorem 2.2. Let . If , then where

Proof. A differentiation of , which is defined in (1.17), we get Then from , we obtain That is equivalent to Equivalently, the above can be written as Taking the real part of both terms of (2.17), we have Sine , we get That is, Then This completes the proof.

Putting in Theorem 2.1, we have the following.

Theorem 2.3. Let . If , then where

Putting in Theorem 2.2, we have the following.

Theorem 2.4. Let . If , then where

for other work that we can look at regarding integral operators see [17, 21, 22].

Acknowledgment

This work was supported by UKM-ST-06-FRGS0244-2010 and LRGS/TD/2011/UKM/ICT/03/02.

References

  1. B. A. Uralegaddi and C. Somanatha, “New criteria for meromorphic starlike univalent functions,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 137–140, 1991. View at Publisher · View at Google Scholar
  2. B. A. Uralegaddi and C. Somanatha, “Certain classes of meromorphic multivalent functions,” Tamkang Journal of Mathematics, vol. 23, no. 3, pp. 223–231, 1992. View at Google Scholar · View at Zentralblatt MATH
  3. J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J.-L. Liu and H. M. Srivastava, “Some convolution conditions for starlikeness and convexity of meromorphically multivalent functions,” Applied Mathematics Letters, vol. 16, no. 1, pp. 13–16, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. I,” Mathematica Japonica, vol. 35, no. 1, pp. 1–11, 1990. View at Google Scholar · View at Zentralblatt MATH
  6. M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. II,” Mathematica Japonica, vol. 35, no. 6, pp. 1089–1098, 1990. View at Google Scholar · View at Zentralblatt MATH
  7. H. M. Srivastava, H. M. Hossen, and M. K. Aouf, “A unified presentation of some classes of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 11-12, pp. 63–70, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. K. Aouf and H. M. Hossen, “New criteria for meromorphic p-valent starlike functions,” Tsukuba Journal of Mathematics, vol. 17, no. 2, pp. 481–486, 1993. View at Google Scholar
  9. M. K. Aouf and M. H. Srivastava, “Anew criterion for meromorphically p-valent convex functions of order alpha,” Mathematical Sciences Research Hot-Line, vol. 1, no. 8, pp. 7–12, 1997. View at Google Scholar
  10. S. B. Joshi and H. M. Srivastava, “A certain family of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 201–211, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Owa, H. E. Darwish, and M. K. Aouf, “Meromorphic multivalent functions with positive and fixed second coefficients,” Mathematica Japonica, vol. 46, no. 2, pp. 231–236, 1997. View at Google Scholar · View at Zentralblatt MATH
  12. S. R. Kulkarni, U. H. Naik, and H. M. Srivastava, “A certain class of meromorphically p-valent quasi-convex functions,” Panamerican Mathematical Journal, vol. 8, no. 1, pp. 57–64, 1998. View at Google Scholar
  13. Z.-G. Wang, Z.-H. Liu, and R.-G. Xiang, “Some criteria for meromorphic multivalent starlike functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1107–1111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Z.-G. Wang, Y. Sun, and Z.-H. Zhang, “Certain classes of meromorphic multivalent functions,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1408–1417, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Z.-G. Wang, Z.-H. Liu, and A. Cǎtaş, “On neighborhoods and partial sums of certain meromorphic multivalent functions,” Applied Mathematics Letters, vol. 24, no. 6, pp. 864–868, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Mohammed and M. Darus, “A new integral operator for meromorphic functions,” Acta Universitatis Apulensis, no. 24, pp. 231–238, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. A. Mohammed and M. Darus, “Integral operators on new families of meromorphic functions of complex order,” Journal of Inequalities and Applications, vol. 2011, article 121, 12 pages, 2011. View at Google Scholar
  18. B. A. Frasin, “On an integral operator of meromorphic functions,” Matematichki Vesnik, vol. 64, no. 2, pp. 167–172, 2012. View at Google Scholar
  19. A. Mohammed and M. Darus, “The order of starlikeness of new p-valent meromorphic functions,” International Journal of Mathematical Analysis, vol. 6, no. 27, pp. 1329–1340, 2012. View at Google Scholar
  20. A. Mohammed and M. Darus, “Starlikeness properties of a new integral operator for meromorphic functions,” Journal of Applied Mathematics, vol. 2011, Article ID 804150, 8 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. Mohammed and M. Darus, “New properties for certain integral operators,” International Journal of Mathematical Analysis, vol. 4, no. 41–44, pp. 2101–2109, 2010. View at Google Scholar · View at Zentralblatt MATH
  22. N. Breaz, D. Breaz, and M. Darus, “Convexity properties for some general integral operators on uniformly analytic functions classes,” Computers & Mathematics with Applications, vol. 60, no. 12, pp. 3105–3107, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH